# SDR USAA2014052700040

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 46,184 hours, 18,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1, L2 & R2 DOOR DAMPER CYLINDERS REQUIRE SERVICING.  SERVICED R1, L2 & R2 DOOR DAMPER CYLINDERS IAW AMM 52-10-00-614-001-A.  LEAK CHECKED GOOD.
